# SDR DALA2022091506144

- Difficulty date: September 12, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 65,257 hours, 28,244 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8929436) UPON ARRIVAL TO AIRCRAFT AT 0410Z. FOUND EMERGENCY SLIDE FOR R2 DOOR SITTING IN AISLE OF AIRCRAFT BY AFT LAVATORY. REINSTALLED SLIDE VERIFIED SLIDE IN GOOD CONDITION AND VERIFIED SAFETY PIN REMOVED AND STOWED. INSTALLATION COMPLIED WITH PER AMDS WORK CARD 2580-4428.
